# SDR DALA2016050603696

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LOWER R1 DOOR JAMB FLOOR LEVEL CUSP ANGLE RBL 60, BS 196.  CUSP ANGLE WAS REPAIRED IAW SRM 53-05, FIG 55 AND ETI-88-16-153, REV 5, ER/A 545109-14, REV ORIG.
